RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2008, Issue 12, Pages 53–75 (Mi at764)  

This article is cited in 4 scientific papers (total in 4 papers)

Deterministic Systems

New lower bounds for the triplanar assignment problem. Use of the classical model

S. I. Sergeev

Moscow State University of Economics, Statistics and Informatics

Abstract: New sharp lower bounds are suggested for a triplanar assignment problem. They are based on the use of results of the theory of optimal control, the classical formulation of the problem, and represent, in our opinion, the “limit” use of the Hungarian algorithm ideas implemented for the two-index assignment problem.

Full text: PDF file (303 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2008, 69:12, 2039–2060

Bibliographic databases:

PACS: 02.30.Yy, 07.05.Dz
Presented by the member of Editorial Board: Б. Т. Поляк

Received: 13.02.2007

Citation: S. I. Sergeev, “New lower bounds for the triplanar assignment problem. Use of the classical model”, Avtomat. i Telemekh., 2008, no. 12, 53–75; Autom. Remote Control, 69:12 (2008), 2039–2060

Citation in format AMSBIB
\Bibitem{Ser08}
\by S.~I.~Sergeev
\paper New lower bounds for the triplanar assignment problem. Use of the classical model
\jour Avtomat. i Telemekh.
\yr 2008
\issue 12
\pages 53--75
\mathnet{http://mi.mathnet.ru/at764}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2492415}
\zmath{https://zbmath.org/?q=an:1156.90414}
\transl
\jour Autom. Remote Control
\yr 2008
\vol 69
\issue 12
\pages 2039--2060
\crossref{https://doi.org/10.1134/S0005117908120047}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000263843500004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58149485216}


Linking options:
  • http://mi.mathnet.ru/eng/at764
  • http://mi.mathnet.ru/eng/at/y2008/i12/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Afraimovich, “Multi-index transport problems with decomposition structure”, Autom. Remote Control, 73:1 (2012), 118–133  mathnet  crossref  isi
    2. Afraimovich L.G., Katerov A.S., “Trekh- i chetyrekhindeksnye zadachi s vlozhennoi strukturoi”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2012, 163–169  elib
    3. L. G. Afraimovich, “Multiindex transportation problems with $2$-embedded structure”, Autom. Remote Control, 74:1 (2013), 90–104  mathnet  crossref  isi
    4. L. G. Afraimovich, “A heuristic method for solving integer-valued decompositional multiindex problems”, Autom. Remote Control, 75:8 (2014), 1357–1368  mathnet  crossref  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:148
    Full text:46
    References:14
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020